Aa
A
A
A
Close
Dermatology Community
54k Members
Avatar universal

Rash on scalp/ medication?

So. I started taking Adderall about three months ago. (15mg 2xdaily). Two weeks into it  I developed a rash on the top of my head, like the crown area of your head.  It’s pretty bad it’s raised it’s sore and red and I have had it and it is not going anywhere quickly for about 10 to 12 weeks. Is it it is only in that area has not spread to any place else. It does not itch but it can get very sore and painful. I’ve changed hair products are use only shampoo and conditioner, and I have change them three times .  Right now I am using T/gel shampoo .   The reason I bring up the Adderall is simply because that’s the only thing that’s changed in my life in terms of medication. Any suggestions other than getting to a dermatologist which I have an appointment for about four weeks but I just wondered if anybody might have a cat
1 Responses
Avatar universal
Just cool down and wait patiently for the day of your appointment. Patience is the key.
Have an Answer?
Top Dermatology Answerers
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn to identify and prevent bites from summer’s most common pests.
Doctors argue for legislation to curb this dangerous teen trend in the latest Missouri Medicine report.
10 ways to keep your skin healthy all winter long
How to get rid of lumpy fat on your arms, hips, thighs and bottom
Diet “do’s” and “don’ts” for healthy, radiant skin.
Images of rashes caused by common skin conditions